Next Article in Journal
Wavelet Multiscale Granger Causality Analysis Based on State Space Models
Next Article in Special Issue
Surfaces Family with Bertrand Curves as Common Asymptotic Curves in Euclidean 3–Space E3
Previous Article in Journal
Computational Techniques for Solving Mixed (1 + 1) Dimensional Integral Equations with Strongly Symmetric Singular Kernel
Previous Article in Special Issue
Timelike Ruled Surfaces with Stationary Disteli-Axis
 
 

Order Article Reprints

Journal: Symmetry, 2023
Volume: 15
Number: 1285

Article: Geometric Numerical Methods for Lie Systems and Their Application in Optimal Control
Authors: by Luis Blanco Díaz, Cristina Sardón, Fernando Jiménez Alburquerque and Javier de Lucas
Link: https://www.mdpi.com/2073-8994/15/6/1285

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop